# SDR BAQA081589

- Difficulty date: December 6, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N777GS
- Make and model: Beech 100BEECH
- Aircraft serial: B241
- Aircraft time: 9,926 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Amplifier
- Part number: 5222644011
- Part serial: 6982
- Condition: Malfunctioned
- Location: Slaving Unit
- Part time: 9,926 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOOSES SLAVE.  SLOW TO ROTATE. REPLACED WITH SERVICEABLE UNIT.
